Free Access
Issue
ESAIM: COCV
Volume 25, 2019
Article Number 75
Number of page(s) 28
DOI https://doi.org/10.1051/cocv/2018070
Published online 05 December 2019
  1. S. Alarcón and A. Quaas, Large viscosity solutions for some fully nonlinear equations. Nonlinear Differ. Equ. App. 20 (2013) 1453–1472. [CrossRef] [Google Scholar]
  2. A. Anane, Simplicité et isolation de la premire valeur propre du p-laplacien avec poids. C. R. Acad. Sci. Paris Sr. I Math. 305 (1987) 725–728. [Google Scholar]
  3. G. Barles and J. Busca, Existence and comparison results for fully non linear degenerate elliptic equations without zeroth order terms. Commun. Part. Diff. Eq. 26 (2001) 2323–2337. [CrossRef] [MathSciNet] [Google Scholar]
  4. G. Barles and F. Murat, Uniqueness and the maximum principle for quasilinear elliptic equations with quadratic growth conditions. Arch. Ration. Mech. Anal. 133 (1995) 77–101. [Google Scholar]
  5. G. Barles and A. Porretta, Uniqueness for unbounded solutions to stationary viscous Hamilton-Jacobi equation. Ann. Scuola Norm. Sup Pisa, Cl Sci 5 (2006) 107–136. [Google Scholar]
  6. G. Barles, A. Porretta and T. Tabet Tchamba On the large time behavior of solutions of the Dirichlet problem for subquadratic viscous Hamilton-Jacobi equations. J. Math. Pures Appl. 94 (2010) 497–519. [Google Scholar]
  7. I. Birindelli and F. Demengel, First eigenvalue and Maximum principle for fully nonlinear singular operators. Adv. Differ. Equ. 11 (2006) 91–119. [Google Scholar]
  8. I. Birindelli and F. Demengel, Regularity and uniqueness of the first eigenfunction for singular fully nonlinear operators. J. Differ. Equ. 249 (2010) 1089–1110. [Google Scholar]
  9. I. Birindelli and F. Demengel, C1,β regularity for Dirichlet problems associated to fully nonlinear degenerate elliptic equations. ESAIM: COCV 20 (2014) 1009–1024. [CrossRef] [EDP Sciences] [Google Scholar]
  10. I. Birindelli, F. Demengel and F. Leoni, Dirichlet Problems for Fully Nonlinear Equations with “Subquadratic” Hamiltonians. Springer Indam Series. Preprint arXiv:1803.06270 [math.AP] (2018). [Google Scholar]
  11. I. Birindelli, F. Demengel and F. Leoni, On the C1,γ regularity for fully non linear singular or degenerate equations, in progress. [Google Scholar]
  12. J. Busca, M. Esteban and A. Quaas, Nonlinear eigenvalues and bifurcation problems for Pucci’s operators. Ann. Inst. Henri Poincaré Anal. Non Linéaire 22 (2005) 187–206. [CrossRef] [MathSciNet] [Google Scholar]
  13. I. Capuzzo Dolcetta, F. Leoni and A. Porretta, Hölder’s estimates for degenerate elliptic equations with coercive Hamiltonian. Trans. Am. Math. Soc. 362 (2010) 4511–4536. [Google Scholar]
  14. I. Capuzzo Dolcetta, F. Leoni and A. Vitolo, Entire subsolutions of fully nonlinear degenerate elliptic equations. Bull. Inst. Math. Acad. Sin. (New Ser.) 9 (2014) 147–161. [Google Scholar]
  15. I. Capuzzo Dolcetta, F. Leoni and A. Vitolo, On the inequality F(x, D2u) ≥ f(u) + g(u)|Du|q. Math. Ann. 365 (2016) 423–448. [Google Scholar]
  16. M.G. Crandall, H. Ishii and P.L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Am. Math. Soc. (N.S.) 27 (1992) 1–67. [CrossRef] [MathSciNet] [Google Scholar]
  17. F. Demengel and O. Goubet, Existence of boundary blow up solutions for singular or degenerate fully nonlinear equations. Commun. Pure Appl. Anal. 12 (2013) 621–645. [Google Scholar]
  18. M. Esteban, P. Felmer and A. Quaas, Super-linear elliptic equation for fully nonlinear operators without growth restrictions for the data. Proc. Roy. Soc. Edinburgh 53 (2010) 125–141. [CrossRef] [Google Scholar]
  19. V. Ferone, E. Giarrusso, B. Messano and M.R. Posteraro, Isoperimetric inequalities for an ergodic stochastic control problem. Calc. Var. 46 (2013) 749–768. [CrossRef] [Google Scholar]
  20. H. Ishii, Viscosity solutions of fully nonlinear equations. Sugaku Expositions 9 (1996) 135–152. [Google Scholar]
  21. J.M. Lasry and P.L. Lions, Nonlinear Elliptic Equations with Singular Boundary Conditions and Stochastic Control with state Constraints. Math. Ann. 283 (1989) 583–630. [Google Scholar]
  22. T. Leonori and A. Porretta, Large solutions and gradient bounds for quasilinear elliptic equations. Commun. Part. Diff. Eq. 41 (2016) 952–998. [CrossRef] [Google Scholar]
  23. T. Leonori, A. Porretta and G. Riey, Comparison principles for p-Laplace equations with lower order terms. Ann. Mat. Pura Appl. 196 (2017) 877–903. [CrossRef] [Google Scholar]
  24. A. Porretta, The ergodic limit for a viscous Hamilton–Jacobi equation with Dirichlet conditions. Rend. Lincei Mat. Appl. 21 (2010) 59–78. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.